# SDR DL76G081340

- Difficulty date: October 9, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 33,632 hours, 11,499 cycles
- Engine time: 34,633 hours, 5,988 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217010
- Condition: Unserviceable
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT EICAS MESSAGE RIGHT HPSOV ALONG WITH BLEED RIGHT LIGHT ON OVERHEAD PANEL.  FWD TO MCO AND PLAC PER MEL 36-11-02.
